# SDR CA090924008

- Difficulty date: September 21, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 4,643 hours
- Engine: Ge CF343B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 6052T01G08
- Condition: Cracked
- Location: Engine Fan
- Part time: 5,012 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON CLEANING OF FAN ASSY.  DURING MX EVENT, IT WAS NOTICED THAT A 3 INCH CRACK AFT OF THE FAN STATOR RING WAS PRESENT.  FURTHER INVESTIGATION REVEALED A CRACK PROPOGATING ALONG 2 BOLT HOLES THAT ATTACH THE FAN CASE TO THE THRUST REVERSER DEFLECTOR RING.  THE AFT FAN CASE INCLUDES THE FWD ENG MOUNT ATTACH POINTS.
